# SDR SWAA2017050813614

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 30,699 hours, 18,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 46909
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MID CABIN OVERHEAD CEILING EMERGENCY LIGHT INOP.  R&R BATTERY PACK IAW AMM.
